| Model Number |
GIF-XP190N |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/14/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the image of the gastrointestinal videoscope was not working.The issue occurred during reprocessing.There was no patient involvement.During initial device inspection, it was found that the image was black.
Additional Manufacturer Narrative
The device was returned to olympus for evaluation and the customer's allegation was confirmed.A root cause could not be identified.Based on the results of the investigation, the most likely cause of the black image was fluid invasion of the scope connector.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.